`a`
Communications on Pure and Applied Analysis (CPAA)
 

Dynamics of a host-pathogen system on a bounded spatial domain
Pages: 2535 - 2560, Issue 6, November 2015

doi:10.3934/cpaa.2015.14.2535      Abstract        References        Full text (532.4K)           Related Articles

Feng-Bin Wang - Department of Natural Science in the Center for General Education, Chang Gung University, Kwei-Shan, Taoyuan 333, Taiwan (email)
Junping Shi - Department of Mathematics, College of William and Mary, Williamsburg, Virginia, 23187-8795, United States (email)
Xingfu Zou - Department of Applied Mathematics, University of Western Ontario, London, Ontario N6A 5B7, Canada (email)

1 N. Alikakos, $L^p$ bounds of solutions of reaction-diffusion equation, Commun. Partial. Diff. Eqns., 4 (1979), 827-868.       
2 L. J. S. Allen, Y. Lou and A. L. Nevai, Asymptotic profiles of the steady states for an SIS epidemic reaction-diffusion model, Discrete Contin. Dyn. Syst., 21 (2008), 1-20.       
3 R. M. Anderson and R. M. May, The population dynamics of microparasites and their invertebrate hosts, Phil. Trans. Royal Soc. London B, Biol. Sci., 291 (1981), 451-524.
4 V. Capasso and L. Maddalena, Convergence to equilibrium states for a reactiondiffusion system modelling the spatial spread of a class of bacterial and viral diseases, J. Math. Biol., 13 (1981), 173-184.       
5 V. Capasso and R. E. Wilson, Analysis of a reactiondiffusion system modelling manenvironmentman epidemics, SIAM J. Appl. Math., 57 (1997), 327-346.       
6 M. G. Crandall and P. H. Rabinowitz, Bifurcation from simple eigenvalues, J. Func. Anal., 8 (1971), 321-340.       
7 K. Deimling, Nonlinear Functional Analysis, Springer-Verlag, Berlin, 1988.       
8 O. Diekmann, J. A. P. Heesterbeek and J. A. J. Metz, On the definition and the computation of the basic reproduction ratio $R_0$ in the models for infectious disease in heterogeneous populations, J. Math. Biol., 28 (1990), 365-382.       
9 G. Dwyer, Density Dependence and Spatial Structure in the Dynamics of Insect Pathogens, The American Naturalist, 143 (1994), 533-562.
10 Y. Du and J. Shi, Spatially heterogeneous predator-prey model with protect zone for prey, J. Diff. Eqns., 229 (2006), 63-91.       
11 Y. Du and J. Shi, Allee effect and bistability in a spatially heterogeneous predator-prey model, Trans. Am. Math. Soc., 359 (2007), 4557-4593.       
12 Z. M. Guo, F.-B. Wang and X. Zou, Threshold dynamics of an infective disease model with a fixed latent period and non-local infections, J. Math. Biol., 65 (2012), 1387-1410.       
13 J. Hale, Asymptotic behavior of dissipative systems, American Mathematical Society Providence, RI, 1988.       
14 S. B. Hsu, J. Jiang and F. B. Wang, On a system of reaction-diffusion equations arising from competition with internal storage in an unstirred chemostat, J. Diff. Eqns., 248 (2010), 2470-2496.       
15 S. B. Hsu, F. B. Wang and X.-Q. Zhao, Dynamics of a periodically pulsed bio-reactor model with a hydraulic storage zone, Jour. Dyna. Diff. Equa., 23 (2011), 817-842.       
16 S. B. Hsu, F. B. Wang and X.-Q. Zhao, Global dynamics of zooplankton and harmful algae in flowing habitats, J. Diff. Eqns., 255 (2013), 265-297.       
17 D. Le, Dissipativity and global attractors for a class of quasilinear parabolic systems, Commun. Partial. Diff. Eqns., 22 (1997), 413-433.       
18 J. Li and X. Zou, Modeling spatial spread of infectious diseases with a fixed latent period in a spatially continuous domain, Bull. Math. Biol., 71 (2009), 2048-2079.       
19 R. Martin and H. L. Smith, Abstract functional differential equations and reaction-diffusion systems, Trans. Amer. Math. Soc., 321 (1990), 1-44.       
20 P. Magal and X.-Q. Zhao, Global attractors and steady states for uniformly persistent dynamical systems, SIAM. J. Math. Anal, 37 (2005), 251-275.       
21 R. D. Nussbaum, Eigenvectors of nonlinear positive operator and the linear Krein-Rutman theorem, in: E. Fadell, G. Fournier (Eds.), Fixed Point Theory, Lecture Notes in Mathematics, Springer, New York/Berlin, 886 (1981), 309-331.       
22 W.-M. Ni, The Mathematics of Diffusion, CBMS-NSF Regional Conference Series in Applied Mathematics, 82. Society for Industrial and Applied Mathematics (SIAM), Philadelphia, PA, 2011.       
23 A. Pazy, Semigroups of Linear Operators and Application to Partial Differential Equations, Springer-Verlag, New York, 1983.       
24 R. Peng, Asymptotic profiles of the positive steady state for an SIS epidemic reaction-diffusion model. I., J. Diff. Equa., 247 (2009), 1096-1119.       
25 R. Peng and F.-Q. Yi, Asymptotic profile of the positive steady state for an SIS epidemic reaction-diffusion model: effects of epidemic risk and population movement, Phys. D, 259 (2013), 8-25.       
26 M. H. Protter and H. F. Weinberger, Maximum Principles in Differential Equations, Springer-Verlag, New York, 1984       
27 Junping Shi, Persistence and bifurcation of degenerate solutions, Jour. Funct. Anal., 169 (1999), 494-531.       
28 J.-P. Shi and X.-F. Wang, On global bifurcation for quasilinear elliptic systems on bounded domains, J. Diff. Equa., 246 (2009), 2788-2812.
29 H. L. Smith, Monotone Dynamical Systems: An Introduction to the Theory of Competitive and Cooperative Systems, Mathematical Surveys and Monographs 41, American Mathematical Society, Providence, RI, 1995.       
30 H. L. Smith and X.-Q. Zhao, Robust persistence for semidynamical systems, Nonlinear Anal., 47 (2001), 6169-6179.       
31 H. R. Thieme, Convergence results and a Poincare-Bendixson trichotomy for asymptotically autonomous differential equations, J. Math. Biol., 30 (1992), 755-763.       
32 H. R. Thieme, Spectral bound and reproduction number for infinite-dimensional population structure and time heterogeneity, SIAM, J. Appl. Math., 70 (2009), 188-211.       
33 P. van den Driessche and James Watmough, Reproduction numbers and sub-threshold endemic equilibria for compartmental models of disease transmission, Math. Biosci., 180 (2002), 29-48.       
34 N. K. Vaidya and F.-B. Wang and X. Zou, Avian influenza dynamics in wild birds with bird mobility and spatial heterogeneous environment, Disc. Conti. Dynam Syst. B, 17 (2012), 2829-2848.       
35 F. B. Wang, A system of partial differential equations modeling the competition for two complementary resources in flowing habitats, J. Diff. Eqns., 249 (2010), 2866-2888.       
36 W. Wang and X.-Q. Zhao, A nonlocal and time-delayed reaction-diffusion model of dengue transmission, SIAM J. Appl. Math., 71 (2011), 147-168.       
37 W. Wang and X.-Q. Zhao, Basic reproduction numbers for reaction-diffusion epidemic models, SIAM J. Applied Dynamical Systems, 11 (2012), 1652-1673.       
38 X.-Q. Zhao, Dynamical Systems in Population Biology, Springer, New York, 2003.       

Go to top